It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-03-2008, 10:09 AM   #1
Junior Member
(male)
 
Join Date: Dec 2007
Location: Baltimore
Posts: 15
danp009 HB User
Testosterone injection is hurting too much

Hi
I had mine(self) on my left lateraly thigh two days back.
Now I see the area is swollen and I cannot walk...very very difficult to walk...too much pain in the muscle and nerves.

What is the best remedy?
Should I see a doctor?

Please reply

 
Old 03-03-2008, 01:50 PM   #2
Veteran
(male)
 
Join Date: Dec 2007
Location: New Mexico, USA
Posts: 461
LALOV929 HB User
Re: Testosterone injection is hurting too much

You may have gotten an infection at the injection site. If it doesn't subside soon you'd probably best see your doctor. Another point: I have a doctor's assistant administer mine and if I don't completely relax the muscles at the site of injection I get immediate pain and ongoing pain afterwards for a day or so. I get my shot in my buttocks and make a point of relaxation my gluteus muscles. But of course you cannot do likewise. Good luck.,

 
Sponsors Lightbulb
   
Old 03-03-2008, 09:12 PM   #3
Senior Veteran
(male)
 
Join Date: Mar 2006
Posts: 1,450
hayfarmer HB User
Re: Testosterone injection is hurting too much

I agree you could have an infection. I would see a doctor.

 
Old 03-04-2008, 06:34 AM   #4
Junior Member
(male)
 
Join Date: Dec 2007
Location: Baltimore
Posts: 15
danp009 HB User
Re: Testosterone injection is hurting too much

Thanks to all.
Infection?....i thought i used a sterile needle, syringe and alcohol.
I thought I hit a nerve or something.

This is scary....

Will see a doctor..


Also I am on 50mg of Prednisone for something else.
Maybe my immune system is under performing....who knows

Dan

 
Old 03-04-2008, 07:12 PM   #5
Senior Veteran
(male)
 
Join Date: Mar 2006
Posts: 1,450
hayfarmer HB User
Re: Testosterone injection is hurting too much

Maybe you did hit a nerve. I have never had that happen to where it was so sore I could hardly walk. I have had some mild soreness but nothing like that. If it is an infection it will probably be red around the injection site, swollen, and possibly hot. But if you have any doubt go get it checked out.

 
Old 03-05-2008, 08:19 AM   #6
Senior Veteran
(male)
 
Join Date: Jul 2007
Location: Austin, Texas
Posts: 920
Bengie HB User
Re: Testosterone injection is hurting too much

Quote:
Originally Posted by danp009 View Post
Thanks to all.
Infection?....i thought i used a sterile needle, syringe and alcohol.
I thought I hit a nerve or something.

This is scary....

Will see a doctor..


Also I am on 50mg of Prednisone for something else.
Maybe my immune system is under performing....who knows

Dan
Sounds liek you got an infection.

anytime you puncture your skin (even if the needle is sterile) you open a pathway for infection. make sure you use an alchohol swab to wipe the area down to decrease the chances.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need advice, I am not responding to Testosterone Replacement Therapy hoosier_guy Hormone Problems 9 02-18-2012 03:01 PM
bruising ater injection is it normal???? dinnon Hepatitis 3 04-19-2010 06:55 AM
Low LH, FSH and Testosterone jakeindallas Men's Health 12 09-14-2009 12:51 PM
borderline low testosterone 52ken Men's Health 53 03-24-2009 05:22 AM
testosterone dosage? MrHoldemFoldem Men's Health 7 11-13-2007 04:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Arimidex
Betamethasone
Cialis
Cipro
Clomid
  Estradiol
Hydrocortisone
Levaquin
Paxil Viagra







All times are GMT -7. The time now is 11:49 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!